# SDR 26N2011F00003

- Difficulty date: September 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N390JK
- Make and model: Raythn 390
- Aircraft serial: RB39
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: SLZ80603
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT LT STALL FAIL ANNUNCIATOR ILLUMINATED.  TROUBLESHOT SYSTEM AND FOUND LT AOA HEAT INOPERATIVE.  R & R LT AOA ASSY, PN SLZ8060-3, SN AB 0353.  SYS OPS CHECKED OK.
